Acute generalized exanthematous pustulosis caused by terazosin hydrochloride

Laura M. Speck, Michael Wilkerson, Anthony J. Perri, Brent Kelly

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous eruption mainly provoked by drugs. A case of AGEP in a 74-year-old male that was attributed to the ingestion of terazosin hydrochloride is presented. This is the first reported case of this association in medical literature. The history, clinical presentation, and pathogenesis of AGEP are discussed.

Original languageEnglish (US)
Pages (from-to)395-397
Number of pages3
JournalJournal of Drugs in Dermatology
Volume7
Issue number4
StatePublished - Apr 2008

Fingerprint

Terazosin
Acute Generalized Exanthematous Pustulosis
Eating
History
Skin
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology
  • Medicine(all)

Cite this

Acute generalized exanthematous pustulosis caused by terazosin hydrochloride. / Speck, Laura M.; Wilkerson, Michael; Perri, Anthony J.; Kelly, Brent.

In: Journal of Drugs in Dermatology, Vol. 7, No. 4, 04.2008, p. 395-397.

Research output: Contribution to journalArticle

@article{d93462523b3a4a8d921e940e2ac5c7e3,
title = "Acute generalized exanthematous pustulosis caused by terazosin hydrochloride",
abstract = "Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous eruption mainly provoked by drugs. A case of AGEP in a 74-year-old male that was attributed to the ingestion of terazosin hydrochloride is presented. This is the first reported case of this association in medical literature. The history, clinical presentation, and pathogenesis of AGEP are discussed.",
author = "Speck, {Laura M.} and Michael Wilkerson and Perri, {Anthony J.} and Brent Kelly",
year = "2008",
month = "4",
language = "English (US)",
volume = "7",
pages = "395--397",
journal = "Journal of Drugs in Dermatology",
issn = "1545-9616",
publisher = "Journal of Drugs in Dermatology",
number = "4",

}

TY - JOUR

T1 - Acute generalized exanthematous pustulosis caused by terazosin hydrochloride

AU - Speck, Laura M.

AU - Wilkerson, Michael

AU - Perri, Anthony J.

AU - Kelly, Brent

PY - 2008/4

Y1 - 2008/4

N2 - Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous eruption mainly provoked by drugs. A case of AGEP in a 74-year-old male that was attributed to the ingestion of terazosin hydrochloride is presented. This is the first reported case of this association in medical literature. The history, clinical presentation, and pathogenesis of AGEP are discussed.

AB - Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous eruption mainly provoked by drugs. A case of AGEP in a 74-year-old male that was attributed to the ingestion of terazosin hydrochloride is presented. This is the first reported case of this association in medical literature. The history, clinical presentation, and pathogenesis of AGEP are discussed.

UR - http://www.scopus.com/inward/record.url?scp=46749146557&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46749146557&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 395

EP - 397

JO - Journal of Drugs in Dermatology

JF - Journal of Drugs in Dermatology

SN - 1545-9616

IS - 4

ER -